Hiroshima Mathematical Journal

On flat extensions of Krull domains

Mitsuo Shinagawa

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 5, Number 3 (1975), 517-524.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206136543

Digital Object Identifier
doi:10.32917/hmj/1206136543

Mathematical Reviews number (MathSciNet)
MR0404251

Zentralblatt MATH identifier
0322.13008

Subjects
Primary: 13G05: Integral domains

Citation

Shinagawa, Mitsuo. On flat extensions of Krull domains. Hiroshima Math. J. 5 (1975), no. 3, 517--524. doi:10.32917/hmj/1206136543. https://projecteuclid.org/euclid.hmj/1206136543


Export citation

References

  • [1] H. BASS, Algebraic K-theory, Benjanin, New York, 1968.
  • [2] I. BECK, Injective modules over a Krull domain, J. Algebra, 17(1971), 116-131.
  • [3] N. BOURBAKI, Elements de mathematique, Algebre commutative, Chapitre 7, Hermann, Paris, 1965.
  • [4] R. M. FOSSUM, The divisor class group of a Krull domain, Springer-Verlag, Berlin, Heidelberg-New York, 1973.
  • [5] M. NISHI and M. SHINAGAWA, Codivisorial and divisorial modules over completely integrally closed domains (I), Hiroshima Math. J., 5 (1975).
  • [6] M. NISHI and M. SHINAGAWA, Codivisorial and divisorial modules over completely integrally closed domains (II), Hiroshima Math. J., 6 (1975).
  • [7] O. ZARISKI and P. SAMUEL, Commutative algebra, Vol. II, Van Nostrand, 1960.